# SDR CA980430024

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Diamon DA20-A1
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 2027220500
- Condition: Cracked
- Location: Cockpit
- Part time: 1,093 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSPECTING THE RUDDER PEDAL ASSEMBLIES, THE PILOTS AND COPILOTS PEDALS WERE SLIGHTLY BENT FORWARD.  FURTHER INSPECTION REVEALED CRACKS JUST ABOVE THE PIVOT POINTS.  REPLACED.
